# SDR DALA2017101207452

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE INTERCOSTAL ON AFT PRESSURE DOME LOWER AREA BETWEEN LBL 41 TO RBL 41.  MAINTENANCE REPLACED THE INTERCOSTAL IAW SRM 53-80-08.
